Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Zeta determinant for double sequences of spectral type


Author: M. Spreafico
Journal: Proc. Amer. Math. Soc. 140 (2012), 1881-1896
MSC (2010): Primary 11M41; Secondary 33E20
Published electronically: October 12, 2011
MathSciNet review: 2888176
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the spectral functions, and in particular the zeta function, associated to a class of sequences of complex numbers, called of spectral type. We investigate the decomposability of the zeta function associated to a double sequence with respect to some simple sequence, and we provide a technique for obtaining the first terms in the Laurent expansion at zero of the zeta function associated to a double sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11M41, 33E20

Retrieve articles in all journals with MSC (2010): 11M41, 33E20


Additional Information

M. Spreafico
Affiliation: ICMC, Universidade São Paulo, São Carlos, 13556-560 Brazil
Email: mauros@icmc.usp.br

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11061-X
PII: S 0002-9939(2011)11061-X
Received by editor(s): July 1, 2010
Received by editor(s) in revised form: February 2, 2011
Published electronically: October 12, 2011
Communicated by: Walter Van Assche
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.